# SDR NWAA080816309

- Difficulty date: February 20, 2008
- Submitted: March 4, 2008
- Operation: Air carrier
- Aircraft: N669US
- Make and model: Boeing 747451
- Aircraft serial: 24224
- Aircraft time: 76,610 hours, 9,342 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Bs 1480
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING "M" CHECK, FOUND CRACK IN FUSELAGE SKIN AT BS 1480 HOLE NR 11.  REPAIRED PER EA 63-211896 SECT I.  REPETITIVE INSPECTIONS TO BE ACCOMPLISHED EVERY 5,500 CYCLES THEREAFTER PER SECT II OF EA 63-211896.
